Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 1, Pages 32–41 (Mi mz4450)  

This article is cited in 1 scientific paper (total in 1 paper)

Three-cylinder theorem for a certain class of semilinear parabolic equations

A. A. Varin

Moscow Aviation Institute

Full text: PDF file (686 kB)

English version:
Mathematical Notes, 1992, 51:1, 21–27

Bibliographic databases:

UDC: 517.9
Received: 02.02.1990

Citation: A. A. Varin, “Three-cylinder theorem for a certain class of semilinear parabolic equations”, Mat. Zametki, 51:1 (1992), 32–41; Math. Notes, 51:1 (1992), 21–27

Citation in format AMSBIB
\Bibitem{Var92}
\by A.~A.~Varin
\paper Three-cylinder theorem for a certain class of semilinear parabolic equations
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 1
\pages 32--41
\mathnet{http://mi.mathnet.ru/mz4450}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1165278}
\zmath{https://zbmath.org/?q=an:0780.35050}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 1
\pages 21--27
\crossref{https://doi.org/10.1007/BF01229430}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JW31000005}


Linking options:
  • http://mi.mathnet.ru/eng/mz4450
  • http://mi.mathnet.ru/eng/mz/v51/i1/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Varin, “Retrospective continuation of solutions to semilinear parabolic equations”, Math. Notes, 57:4 (1995), 351–360  mathnet  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:116
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021